RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 4  


Science People
Anatolii Dmitrievich Myshkis
I. I. Vorovich, V. A. Il'in, A. B. Kurzhanskii, V. A. Sadovnichy
435

Ordinary Differential Equations
The construction of differential inclusions with prescribed properties
Kh. G. Guseinov, V. N. Ushakov
438
Uniqueness of the solution of some boundary value problems for ordinary differential equations with a nonlinear occurrence of the higher derivative
Yu. V. Zhernovyi
446
On the basis property of Riesz means of spectral expansions corresponding to a nonself-adjoint ordinary differential operator of higher order: II
A. M. Zuev
452
Equiasymptotic stability in delay differential-functional systems
A. O. Ignatyev
458
Differential operators with nonlocal boundary conditions
K. V. Kravchenko
464
On the construction of a periodic solution of a second-order delay system
A. V. Prasolov
470
Stability and instability by the first approximation
A. F. Filippov
475

Partial Differential Equations
The existence of global generalized solutions of the equations of one-dimensional motion of a real viscous gas with discontinuous data
A. A. Amosov
486
The Hilbert problem for first-order linear elliptic systems on a Riemann surface with boundary
I. A. Bikchantaev
500
Improved well-posedness of problems of mathematical physics related to linear constraints
E. G. D'yakonov
508
Inverse boundary value problems for an abstract elliptic equation
D. Yu. Ivanov
519
On the Cauchy problem for degenerate Kolmogorov type equations with $\vec{2b}$-parabolic part with respect to the main group of variables-parabolic part with respect to the main group of variables
S. D. Ivasishen, S. D. Èidel'man
527
A necessary condition for the strong $G$-convergence of nonlinear operators of Dirichlet problems with variable domain
A. A. Kovalevsky
537
The Cauchy problem for complete second-order hyperbolic differential equations with variable domains of operator coefficients
F. E. Lomovtsev
542

Short Communications
Some convergence and stability conditions for nonlinear systems
A. Yu. Aleksandrov
549
Solution of a modified Cauchy problem by the Riemann method for a certain spatial analog of the Euler–Darboux equation with a negative parameter
V. F. Volkodavov, I. N. Rodionova, S. V. Bushkov
552
Convolution equations on the half-line with symbols degenerating on an interval
A. F. Voronin
555
A cubic Dulac function for a polynomial autonomous system on the plane with right-hand sides that are fourth-order nonlinearities
A. A. Grin'
558
A remark on the monotone damping problem for controlled dynamical systems
L. E. Zabello
561
Investigation of a spectral problem for the Helmholtz operator on the plane
E. M. Karchevskii, S. I. Solov'ev
563
On the representation of solutions of a singular second-order elliptic equation in a neighborhood of a corner point
A. A. Larin
566
Bifurcation of invariant tori in a neighborhood of an equilibrium of a system of ordinary differential equations
Yu. V. Usachev
569
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019